VOL. 30 · NO. 2 | December 2007
 
VIEW ALL ABSTRACTS +
Articles
Katsuhiro KOMIYA
Tokyo J. Math. 30 (2), 285-291, (December 2007) DOI: 10.3836/tjm/1202136675
No abstract available
Masato SAWABE
Tokyo J. Math. 30 (2), 293-304, (December 2007) DOI: 10.3836/tjm/1202136676
KEYWORDS: 20D20
Daisuke KATO
Tokyo J. Math. 30 (2), 305-310, (December 2007) DOI: 10.3836/tjm/1202136677
No abstract available
Hisashi AOI
Tokyo J. Math. 30 (2), 311-324, (December 2007) DOI: 10.3836/tjm/1202136678
Hiroshi ISHITANI, Kensuke ISHITANI
Tokyo J. Math. 30 (2), 325-341, (December 2007) DOI: 10.3836/tjm/1202136679
KEYWORDS: 37A05, 37A50, 60F05
Yukihiro TSUTSUMI
Tokyo J. Math. 30 (2), 343-350, (December 2007) DOI: 10.3836/tjm/1202136680
KEYWORDS: 57M25
Yuuki ABE
Tokyo J. Math. 30 (2), 351-371, (December 2007) DOI: 10.3836/tjm/1202136681
Zdzisław WOJTKOWIAK
Tokyo J. Math. 30 (2), 373-382, (December 2007) DOI: 10.3836/tjm/1202136682
Riddhi SHAH
Tokyo J. Math. 30 (2), 383-396, (December 2007) DOI: 10.3836/tjm/1202136683
Masahide KATO, Kazuya KOMADA
Tokyo J. Math. 30 (2), 397-401, (December 2007) DOI: 10.3836/tjm/1202136684
KEYWORDS: 32H02, 32J17
No abstract available
Dai HONMA, Takeshi MIURA
Tokyo J. Math. 30 (2), 403-416, (December 2007) DOI: 10.3836/tjm/1202136685
KEYWORDS: 46J10
Yuya KODA
Tokyo J. Math. 30 (2), 417-439, (December 2007) DOI: 10.3836/tjm/1202136686
U-Hang KI, Setsuo NAGAI, Ryoichi TAKAGI
Tokyo J. Math. 30 (2), 441-454, (December 2007) DOI: 10.3836/tjm/1202136687
KEYWORDS: 53C40, 53C15
Toshikazu MIYASHITA
Tokyo J. Math. 30 (2), 455-463, (December 2007) DOI: 10.3836/tjm/1202136688
Kei KONDO
Tokyo J. Math. 30 (2), 465-475, (December 2007) DOI: 10.3836/tjm/1202136689
KEYWORDS: 53C20, 53C21
Takehiro HASEGAWA
Tokyo J. Math. 30 (2), 477-487, (December 2007) DOI: 10.3836/tjm/1202136690
KEYWORDS: 11R58, 14G15, 14H05
Torsten SANDER
Tokyo J. Math. 30 (2), 489-496, (December 2007) DOI: 10.3836/tjm/1202136691
KEYWORDS: 05C50, 15A18‎
Taiji TANIGUCHI
Tokyo J. Math. 30 (2), 497-522, (December 2007) DOI: 10.3836/tjm/1202136692
Ritu GOYAL
Tokyo J. Math. 30 (2), 523-530, (December 2007) DOI: 10.3836/tjm/1202136693
Hikaru YAZAWA
Tokyo J. Math. 30 (2), 531-541, (December 2007) DOI: 10.3836/tjm/1202136694
Jaipong WONGSAWASDI, Masaru YAMAGUCHI
Tokyo J. Math. 30 (2), 543-556, (December 2007) DOI: 10.3836/tjm/1202136695
Back to Top